# SDR USAA010459

- Difficulty date: April 25, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Dented
- Location: Fuselage
- Part time: 47,122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANGLE DENTED .75 INCH BY .75 INCH, BS 639, LBL 68 AT CREASE BEAM WEB.  FABRICATED AND INSTALLED NEW ANGLE PER BOEING DRAWING 69-37422, SRM 51-30-01, 51-40-00 AND 51-40-03.  (M)
